# SDR WVER2017090700003

- Difficulty date: September 8, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 28,949 hours, 24,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 280
- Part time: 28,949 hours, 24,250 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REPLACEMENT OF STRINGER 27, BS 280 - 310,  DISCOVERED INTERNAL BELLY SKIN AND BS 280 BUTTSTRAP TO BE CORRODED,  PERFORMED A MAJOR REPAIR TO THE INTERNAL BELLY SKIN,  IAW REO #690-53-21-946, REV--, & SRM 51-21-06-001-001-A01.
